Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 628952, 7 pages
Research Article

Improved Bounds on

Department of Mathematics, Technical University of Gabrovo, 5300 Gabrovo, Bulgaria

Received 8 November 2012; Accepted 3 February 2013

Academic Editor: Aziz Moukrim

Copyright © 2013 Rumen Daskalov and Elena Metodieva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rumen Daskalov and Elena Metodieva, “Improved Bounds on ,” Journal of Discrete Mathematics, vol. 2013, Article ID 628952, 7 pages, 2013.